Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 35, Issue 1, 1999
Metadata
 

Existence Theorems for Ordered Variants of Weyl Quantization
Daniel A. Dubin, Mark A. Hennings and Thomas B. Smith
pp. 1–29
Abstract | Full-Text PDF (2637 KB) | Metadata

Generic and q-Rational Representation Theory
Edward Cline, Brian Parshall and Leonard Scott
pp. 31–90
Abstract | Full-Text PDF (7374 KB) | Metadata

The Plancherel Theorem for Biinvariant Hilbert Spaces
Bernhard Krötz
pp. 91–122
Abstract | Full-Text PDF (3302 KB) | Metadata